Optimal deterministic and stochastic resource allocation in a distributed system

Póta, Szabolcs and Kosztyán, Zsolt Tibor: Optimal deterministic and stochastic resource allocation in a distributed system. In: Conference of PhD Students in Computer Science, (4). p. 98. (2004)

[img]
Preview
Cikk, tanulmány, mű
cscs_2004_098.pdf

Download (12kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2004
Volume: 4
Page Range: p. 98
Event Title: Conference of PhD students in computer science (4.) (2004) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: 98. p.
Date Deposited: 2019. Oct. 15. 08:20
Last Modified: 2019. Oct. 15. 08:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/59794

Actions (login required)

View Item View Item